On the Turnpike Property of the Modified Golden Rule

[img]
Preview
PDF
Language: English
889Kb
Title:On the Turnpike Property of the Modified Golden Rule
Creators:
Dai, Darong
Journal or Publication Title:
Czech Economic Review, 8, 1, pp. 26-33
Uncontrolled Keywords:Stochastic growth, modified Golden Rule, turnpike theorem, ergodic consumption, martingale-path of capital accumulation

Abstract

Stationary and ergodic probability distribution is derived and the stochastic balanced path of capital accumulation is defined via corresponding martingale path. Moreover, stochastic version of asymptotic turnpike theorem is established in the sense of uniform topology and also neighborhood type of stochastic turnpike theorem is demonstrated in the sense of ergodic measure.

Official URL: http://www.ceeol.com/aspx/issuedetails.aspx?issueid=2120EDCA-0B42-4A56-A3E1-9FB8EB29CC15&articleid=0931C91D-802D-435F-A4D8-C0BF74C73B31

Title:On the Turnpike Property of the Modified Golden Rule
Creators:
Dai, Darong
Uncontrolled Keywords:Stochastic growth, modified Golden Rule, turnpike theorem, ergodic consumption, martingale-path of capital accumulation
Subjects:H Social Sciences > HB Economic Theory
H Social Sciences > HG Finance
H Social Sciences > HF Commerce
Divisions:Section of external journals > AUCO Czech Economic Review
Journal or Publication Title:Czech Economic Review
Volume:8
Number:1
Page Range:pp. 26-33
ISSN:1802-4696
Publisher:Charles University
Related URLs:
URLURL Type
http://auco.cuni.czPublisher
http://avi.lib.cas.cz/node/183Publisher
ID Code:8277
Item Type:Article
Deposited On:05 Sep 2014 16:49
Last Modified:05 Sep 2014 14:49

Citation

Dai, Darong (2014) On the Turnpike Property of the Modified Golden Rule. Czech Economic Review, 8 (1). pp. 26-33. ISSN 1802-4696

Repository Staff Only: item control page